# SDR AALA202201037169

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 81,438 hours, 10,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283W6032
- Part serial: 5828
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT POWER SUPPLY WOULD NOT TEST AT 1L DOOR AFT POSITION. REPLACED POWER SUPPLY WITH SERVICEABLE UNIT IAW AMM 33-51-06, OPS CHECK GOOD.
